when normally with or without being on the pill it would be 3-5 days. Does this happen to anyone else, or should I be contacting my hematologist. Its not crazy heavy, maybe 1 day out of the 9 but it seems like its going away and then starts again. Any female advice would be greatly appreciated, I'm driving myself crazy with worry about this and i think my husband has had enough of my period questions/talk lol
26 Aug 2013
Increased menstrual flow or vaginal bleeding is a common side effect of Xarelto. Given that it's driving you both crazy I would talk to your doctor for some re-assurance.
27 Aug 2013
When I first switched from taking coumadin for a year to then taking Xarelto the next day and ever since, my first period was UNREAL. I thought I was dying. So darn heavy and just gross. After 8 days of this, my doctor instructed me to stop the Xarelto for a couple of days (this was a Thursday). She said maybe my blood was already so thin and then getting my period right away after switching to Xarelto my body had to adjust. My INR was a 2.3 when I switched though... anyway, after having no Xarelto Thursday night, Friday night and Saturday night, the period lightened up and then ended finally. I restarted the coumadin Sunday night. The next 2 months were a bit heavy but nothing like that first one. On Xarelto since May 6. Ask your doctor about to see what she suggests after telling her what my dr. did. Going off for a couple of days may NOT be good for you depending on why you are on a thinner. Good luck!!
- Xarelto Information for Consumers
- Xarelto Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Xarelto (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was diagnosed with bilateral PE's and DVT's behind both knees in 2/12. I am on Coumadin with INR-Proth consistently between 2 and 3. My ...
1 answer • 5 Jun 2012
I want to know if there are people of my age who have longer experience with Xarelto and the impact on their active life.
10 answers • 28 Dec 2012
Started paxil ten days ago and got my period now when I wasn't expecting it yet for another week or so is this dangerous I'm especially ...
4 answers • 24 Aug 2013